JRAMathEdu (Journal of Research and Advances in Mathematics Education)

JRAMathEdu (Journal of Research and Advances in Mathematics Education) is open-access and peer-reviewed scholarly online journal managed by Department of Mathematics Education, Universitas Muhammadiyah Surakarta and published by Muhammadiyah University Press (MUP). The journal is published twice a year in January and July.

JRAMathEdu is designed and devoted to publish high scientific value research papers of lecturers, researchers, university students (graduate or undergraduate), and teachers in mathematics education area. The journal publishes research papers in the fields of learning mathematics, instructional method in mathematics, innovations in teaching mathematics, evaluation and assesment in mathematics learning, developing technology in mathematics education, developing and evaluation of mathematics curriculum, mathematics and culture, psychology in mathematics education, and other issues in mathematics education area that have a global perspective than local interest.

The articles should be original, unpublished, and not in consideration for publication elsewhere at the time of submission to the JRAMathEdu. The author has to ensure that the article submitted has been prepared using the template and following the Guideline for Author. Each article will be checked using Turnitin to ensure the originality (plagiarism check).

JRAMathEdu has been  indexed and abstracted in SINTA, DOAJ, Google Scholar, GARUDA, BASE, DRJI, Index Copernicus International, Dimensions, and Sciencetific Indexing Service

Online Submission:
1. Already have a Username/Password for JRAMathEdu (Journal of Research and Advances in Mathematics Education)? Go to Login
Need a Username/Password? Go to Registration


Journal Name


 JRAMathEdu (Journal of Research and Advances in Mathematics Education)

Journal Abreviation 


 J. Res. Adv. Math. Educ

Printed ISSN



Online  ISSN 





 Muhammadiyah University Press

Editorial Addres


 Jl. A. Yani 1 Pabelan Kartasura Surakarta 57102



 (0271) 717417 ext. 2326




First Published Year





Call for Paper 2019 - 2020


We invite you to submit your article to JRAMathEdu.

Vol. 4 No. 2 July 2019, submission deadline: 15 May 2019.

Articles of volume 3 and 4 will be submitted for the accreditation process in SINTA

Vol. 5 No. 1 January 2020, submission deadline: 15 November 2019

Vol. 5 No. 2 July 2020, submission deadline: 15 May 2020

Posted: 2018-12-08